It is not a usual problem. The most typical side effects with taking Tramadol are nausea, vomiting, sweating, itching and constipation sometimes drowsiness. Unless you could not sleep because of one of the listed, it is not typical to not be able to sleep after taking Tramadol.
Hi, i agree, it is unusual for Tramadol to cause insomnia when first starting it. It is much more common to experience lethargy and generally sleeping more than usual. It is known that Tramadol can cause insomnia when someone has been taking it for a long time & at high doses.
The first time I took it (about 7 years ago), I took a 50mg dose before going to bed, and had insomnia so bad that I didn't use it again for months. Since then, I have usually taken it only during the morning. This doesn't seem to be a typical effect, so it may just be my individual reaction.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2010 • 1 answer
Posted 4 Feb 2015 • 2 answers
Posted 23 Sep 2015 • 2 answers
Posted 25 Jun 2016 • 1 answer
Posted 10 Sep 2016 • 2 answers